On Diffraction Fresnel Transforms for Boehmians
S. K. Q. Al-Omari and
A. Kılıçman
Abstract and Applied Analysis, 2011, vol. 2011, 1-11
Abstract:
The theory of the diffraction Fresnel transform is extended to certain spaces of Schwartz distributions. In the context of Boehmian spaces, the diffraction Fresnel transform is obtained as a continuous function. Convergence with respect to and is also defined.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/712746.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/712746.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:712746
DOI: 10.1155/2011/712746
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().